I'm thinking of trying YAZ for PMDD, and I read your reviews, but many of the positive reviews sounded like advertisements and also somewhat uniform, which makes me wonder if the Marketing Dept. for Yaz simply writes reviews on a constant basis and posts them here. How can one possibly trust these reviews? Thanks.
Good question. The reviews here are posted by individuals not drug companies. Not all the reviews on this site are positive!
It is worth remembering that everyone responds differently to medication and what happens to one person isn't necessarily going to happen to you.
The only way you will find out how a medicine works for you is to try it!
Please, PLEASE DO NOT start taking Yaz. The same goes for Yasmine, Ocella, or the new Beyaz. They are all manufactured by Bayer Pharmecuticals, and these drugs are extremely devistating to many women who take them. I am one of the MANY that this drug has affected. It has killed many people, and just by the grace of God, it didn't kill me. I have never had any health issues (and this is the case with many other victims, including a 17 year old high school athelete who never smoked, drank, or did drugs), and after struggling with PMDD for many years, my doctor prescribed Yaz to help. I can honestly say that within the first 1-2 days of taking Yaz, I felt tremendous relief of my symptoms. I felt like a totally new person. In fact, I couldn't remember ever having felt as well balanced and in controll of my own emotions as I did with this pill. One year after I started taking Yaz (just a few days after I STOPPED taking it because it was very expensive, and I had heard the commercials about people sueing them for severe medical issues... I figured I should stop taking it since I still felt fine, just in case), I ended up in the emergency room for what I thought was a strained back. It turns out that the excruciating pain that to me was identical of a back ache was not that at all. My left lung was full of fluid (I think I had some fluid on my right lung, but that was not the biggest concern), and the main atrery in my left lung was 95% effaced (closed) with a blood clot that was the full length of my lung. I was in the hospital for 11 days, over 7 days of that I was in ICU, and unconscious for I think about 5 days (they had to keep me heavily sedated so that I would not be awake for the pain while they tried to save my life). They had to remove the blood clot in 3 parts over the first 2 days, and drain a lot of the fluid from my lungs because I couldn't breathe (I still had fluid on my lungs when I went home). There is a lot more to this story, but I will try to wrap it up. I was on blood thinners for the first year. It's been almost 2 years now, and I am still not able to do most of the things I was able to do before. I sincerely doubt that I ever will be. I have high blood pressure all the time now, and my legs hurt about 90% of the time. Believe it or not, I am actually one of the lucky ones. It's a miricale I am still here. Maybe I am still hear so that I can help people like yourself to hear the truth and prevent another sensiless death or lifelong physical injuries. There are more problems that are associated with these pills... just look up the lawsuits that are happening... all of these problems are real. And the percentage of people that take these medications that are suffering from the side effects in rediculously high... far too high to take the risk that you will be one of the lucky few who make it out ok. Oh, and here's one more horrific fact... I can never take any type of hormone or I will die. Now, since I took this pill to help with "female issues", what can I do now? Nothing. For a few months of feeling better, I am now cursed with a lifetime of anguish. Please, please pass this info along to people everywhere, including men who have women in thier lives. I am sorry to say that there are not thaat many options for PMDD sufferers yet, but trust me... YAZ IS NOT THE ANSWER. Maybe try an antidepressant or counciling. I, myself, am far too busy dealing with my post-Yaz effects to be able to focus on my PMDD. I've been praying a lot now, which sometimes helps. God bless you, and good luck!
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 4 answers
Posted 13 Jun 2011 • 4 answers
Posted 11 Dec 2013 • 3 answers
Posted 2 Apr 2015 • 2 answers
Posted 28 Jun 2016 • 0 answers